Article information

2010 , Volume 15, 5, p.3-13

Bulatov M.V., Gorbunov V.K., Martynenko J.V., Nguyen D.C.

Variational approaches to numerical solution of differential algebraic equations

Two spline methods for solution of the initial problem in differential algebraic equations are considered. The first method is the method of variational splines applicable to non-linear systems of ordinary differential equations with an arbitrarily singular Jacobean with respect to derivatives. The second method is the variational method of spline-collocation, which does not have enough collocation conditions for defining the spline, and the problem of spline construction is made well posed with the help of an extra condition for minimization of the spline norm in corresponding spaces. Results of numerical experiments on model examples are given

[ ]

Keywords: differential algebraic equations, variational methods, splines, collocation

Author(s):
Bulatov Mikhail Valerjanovich
Dr.
Position: General Scientist
Address: 664033, Russia, Irkutsk
Phone Office: (3952) 51 15 08
E-mail: mvbul@icc.ru

Gorbunov Vladimir Konstantinov
Dr. , Professor
Position: Head of Chair
Address: Russia, Ylyanovsk, Irkutsk
Phone Office: (8442) 42 61 03
E-mail: vkgorbunov@mail.ru

Martynenko Juliya Vyacheslavovna
PhD.
Position: Senior Fellow
Address: Russia, Ylyanovsk, Irkutsk
Phone Office: (8442) 42 61 03
E-mail: marj2005@yandex.ru

Nguyen Dinh Cong
PhD.
Office: Institute of Mathematics VAST
Address: Vietnam, Hanoi, Irkutsk
E-mail: ndcong@math.ac.vn


Bibliography link:
Bulatov M.V., Gorbunov V.K., Martynenko J.V., Nguyen D.C. Variational approaches to numerical solution of differential algebraic equations // Computational technologies. 2010. V. 15. 5. P. 3-13
Home| Scope| Editorial Board| Content| Search| Rules| Contacts
ISSN 1560-7534
© 2018 Institute of Computational Technologies SB RAS